# SDR SWAA2019120339298

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 25,642 hours, 11,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81001
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L/H AFT EMERGENCY EXIT ROW OVERWING LOWER EMERGENCY EXIT LIGHT LENS MISSING. / INSTALLED LENS IAW MM.
